Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 256, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 7, 2014, 7:13 PM EDT for Bourbon County, Nicholas County, Kentucky. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2014, 7:13 PM EDT (23:13 UTC)
- Expired
- Oct 7, 2014, 7:35 PM EDT
- In force
- 22 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Nicholas County, KY
The radar
The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 2:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS53 KLMK 072313 RRA
SVRLMK
KYC017-181-072335-
/O.NEW.KLMK.SV.W.0256.141007T2313Z-141007T2335Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
SOUTH CENTRAL NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 735 PM EDT
* AT 711 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARIS...AND
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH MIDDLETOWN...JACKSTOWN...LITTLE ROCK...PLUM...BUNKER HILL AND
EAST UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 3819 8398 3818 8398 3813 8406 3817 8427
3827 8425 3825 8391 3824 8391
TIME...MOT...LOC 2314Z 280DEG 52KT 3820 8413
HAIL...1.25IN
WIND...60MPH
$$
SCHOETTMER1 follow-up statement
357
WWUS53 KLMK 072330
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
730 PM EDT TUE OCT 7 2014
KYC017-181-072341-
/O.EXP.KLMK.SV.W.0256.000000T0000Z-141007T2335Z/
NICHOLAS KY-BOURBON KY-
730 PM EDT TUE OCT 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOURBON AND SOUTH
CENTRAL NICHOLAS COUNTIES WILL EXPIRE AT 735 PM EDT/635 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM EDT.
LAT...LON 3819 8398 3818 8398 3813 8406 3817 8427
3827 8425 3825 8391 3824 8391
TIME...MOT...LOC 2331Z 280DEG 52KT 3816 8382
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 6:21 PM EDT, 52 minutes earlier.
Area forecast discussion, Oct 7, 6:21 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 621 PM EDT Tue Oct 7 2014 ...Mesoscale Forecast Update... Issued at 620 PM EDT Tue Oct 7 2014 A supercell has gotten organized right along the aforementioned boundary in Oldham County. This storm will continue to work ESE along the boundary where effective SRH values of 200-300 m2/s2 are expected. Along the boundary these values are likely even more enhanced. Rotation has been observed by local television media in Charlestown, IN and possible tornado was reported just north of La Grange in Oldham County. Nothing confirmed at this time. This storm has potential to be tornadic since it is associated with the boundary. Areas toward Buckner, Ballardsville, and La Grange should be prepared for this potentially tornadic storm. Issued at 600 PM EDT Tue Oct 7 2014 The first batch of storms is exiting to CWA to our east, however will continue to monitor for signs of new storm development. Of particular interest is a boundary noticeable on visible satellite imagery. This boundary stretches east-southeastward from Paoli, IN to eastern Jefferson county Kentucky, over to just north of Lexington. Seeing some enhanced cu along this feature, along with some weak convective development along the I-64 corridor toward Lexington. With some weak moisture convergence in this area and a still unstable environment, storms may once again develop through the early evening hours. Should storms develop and get organized, they would continue to have potential to go severe with large hail and the threat of damaging winds. Will also have an isolated tornado threat as effective SRH values range in the 200-400 m2/s2. The Tornado Watch will be left in place for now. .SHORT TERM (Now through Wednesday Night)... Issued at 320 PM EDT Tue Oct 7 2014 ...Strong to Severe Storms Possible Late This Afternoon and Evening... The synoptic pattern this afternoon features a deamplifying trough across the eastern CONUS, with an upstream ridge over the western CONUS. This regime will continue to flatten out through the short term period, bringing more tranquil conditions. A severe thunderstorm has already erupted this afternoon over portions of southern IN and northern KY. This storm continues to ride along an effective warm front, which resides across southern IN southeast into the Bluegrass region of Kentucky. As of 315PM EDT, it was slightly elevated, but could become surface-based at any time as temperature/moisture advection continue to the south. Given favorable effective SRH values of 200-300+ m2/s2, this storm will continue to be watched for tornadic potential. Considerable uncertainty continues in just how far southwest convection will develop late this afternoon/evening. Coordinated with SPC and put out the tornado watch as far south as a line from Hart to Casey County. However, think the best coverage of thunderstorms will likely remain north of this, across portions of the Northern Bluegrass. More scattered convection could affect these southern areas this evening, likely after 22Z as a weakly convergent front pushes into the region. Given only weak convergence, coupled with building heights aloft and associated mid-level subsidence, it is uncertain how robust these storms will be able to get. Bottom line is: highest confidence in severe and associated tornado threat across northern KY (northern Bluegrass), with less confidence in the severe threat further southwest across central KY. In addition to the tornado threat, large hail and damaging winds will be possible. Otherwise, convection will push east tonight, as we finally see a reprieve from precipitation chances. Clouds should clear out overnight, which will help with the viewing of the lunar eclipse Wednesday morning. Overnight lows will fall into the upper 40s to mid 50s. On Wednesday, skies will turn partly cloudy as the upper-level flow turns more zonal. Given the expected sunshine and warmer 850mb temperatures, highs should top out in the low to mid 70s, making for quite a pleasant day. The next system will approach the region from the southwest late Wednesday night into early Thursday morning. Isentropic ascent will commence as the flow rides up a sharpening warm front across portions of western TN. This may lead to some showers or an isolated storm pushing into portions of southern KY toward 12Z Thursday. Overnight lows will range from the mid 40s northeast (northern Bluegrass) to the mid 50s southwest (near Bowling Green). .LONG TERM (Thursday through Tuesday)... Issued at 315 PM EDT Tue Oct 7 2014 ...Periods of rain expected late this week through the weekend... We will be in an active weather pattern through the long term with multiple rounds of showers and thunderstorms expected. For Thursday a weak disturbance will dive towards the region in the northwest flow aloft. In addition a boundary will set up across central Kentucky. Scattered showers and thunderstorms are expected to develop during the day. Rain chances will be on the increase Thursday night with likely showers and thunderstorms continuing on Friday as an elongated area of low pressure moves into the region from the southwest. With ample moisture feeding into this system from the south and southwest some of these showers could produce moderate to heavy rainfall at times. As the low moves off to the northeast it will slowly drag a cold front through central Kentucky. Rounds of showers and possibly a few thunderstorms will continue through the weekend as the boundary stalls and multiple disturbances ride along it. This boundary will eventually push back to the north as a low moves into southern Indiana. The models begin to diverge in their solutions towards the end of the long term. Thus will continue to carry just 30-40% chance of precipitation through Monday. Temperatures will be quite variable from north to south across the region this weekend and will depend on precipitation coverage as well as how far south the front sinks. A warm up is expected early next week with temperatures rising into the mid 70s Monday. && .AVIATION (18Z TAF Update)... Issued at 121 PM EDT Tue Oct 7 2014 Several rounds of convection continue to plague terminals early this afternoon. One round continues to push east and will affect KLEX very shortly. A second round is pushing in from the northwest, and may build back to the southwest, affecting KSDF and KLEX. KBWG looks to be on the southern edge of the better forcing with a building capping inversion. Will cautiously take precip out of the KBWG TAF with this issuance, and continue to monitor. Outside of any convection, expect VFR conditions with gusty winds around 25 knots, perhaps approaching 30 knots (especially at KBWG) at times. Otherwise, convection will push east of all terminals tonight, as some drier air finally works into the region. Clouds should scatter out as winds relax overnight into Wednesday, with VFR conditions expected. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Mesoscale......BJS Short Term.....KJD Long Term......EER Aviation.......KJD
Hazardous weather outlook, Oct 7, 2:31 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 231 PM EDT TUE OCT 7 2014 INZ076>079-084-090>092-KYZ025-028>043-045>049-053>057-063>067-081845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD 231 PM EDT TUE OCT 7 2014 /131 PM CDT TUE OCT 7 2014/ ...TORNADO WATCH 523 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON INTO THE EVENING...SOME OF WHICH MAY BE STRONG TO SEVERE. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ083-089-KYZ023-024-026-027-061-062-070>078-081-082-081845- DUBOIS IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...JASPER...TELL CITY...HAWESVILLE... HARDINSBURG...BEAVER DAM...LEITCHFIELD...MORGANTOWN...BROWNSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 131 PM CDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREATS WITH THIS ACTIVITY WILL BE CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND SOME GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/EER
In the hours before
Local storm report, Oct 7, 6:35 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL BUCKNER 38.38N 85.43W
10/07/2014 M1.75 INCH OLDHAM KY LAW ENFORCEMENT
OLDHAM COUNTY DISPATCH RECEIVED SEVERAL REPORTS OF
ROTATION AND FUNNEL CLOUDS ACROSS THE COUNTY. ALSO
REPORTED GOLF BALL SIZED HAIL.
0617 PM FUNNEL CLOUD BUCKNER 38.38N 85.43W
10/07/2014 OLDHAM KY LAW ENFORCEMENT
OLDHAM COUNTY DISPATCH RECEIVED SEVERAL REPORTS OF
ROTATION AND FUNNEL CLOUDS ACROSS THE COUNTY. ALSO
REPORTED GOLF BALL SIZED HAIL.
&&
EVENT NUMBER LMK1400905
EVENT NUMBER LMK1400906
SCHOETTMERSpecial weather statement, Oct 7, 6:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT TUE OCT 7 2014
KYZ036-037-041>043-049-072325-
BOURBON KY-CLARK KY-FAYETTE KY-HARRISON KY-NICHOLAS KY-SCOTT KY-
642 PM EDT TUE OCT 7 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...NICKEL SIZE HAIL...AND 50 MPH WINDS MOVING THROUGH THE BLUE
GRASS...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 6 MILES NORTHWEST OF
GEORGETOWN TO 6 MILES NORTH OF BRYAN STATION TO 5 MILES WEST OF MOUNT
STERLING...MOVING EAST AT 45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND STRONG
GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GEORGETOWN...
PARIS...
CARLISLE...
ROGERS GAP AND MUDDY FORD...
DAVIS...
BROADWELL AND LEES LICK...
LAIR AND PLUM...
A TORNADO WATCH IS IN EFFECT UNTIL 9 PM EDT. THESE STORMS MAY
STRENGTHEN AND BECOME SEVERE...SO KEEP A CLOSE EYE ON THE LATEST
STATEMENTS AND WARNINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE AND POTENTIALLY DAMAGING HAIL IS OCCURING WITH THESE STORMS.
PREPARE NOW BY MOVING YOUR CAR TO A GARAGE...AND GOING INDOORS.
&&
LAT...LON 3818 8398 3812 8407 3805 8404 3819 8472
3835 8474 3840 8468 3832 8383 3831 8383
TIME...MOT...LOC 2241Z 262DEG 35KT 3827 8462 3817 8440
3809 8402
13Local storm report, Oct 7, 6:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL EMINENCE 38.37N 85.17W
10/07/2014 E1.00 INCH HENRY KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400907
RLLocal storm report, Oct 7, 6:48 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL PLEASUREVILLE 38.35N 85.11W
10/07/2014 E1.75 INCH HENRY KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400908
RLLocal storm report, Oct 7, 7:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL PARIS 38.21N 84.26W
10/07/2014 E0.88 INCH BOURBON KY CO-OP OBSERVER
&&
EVENT NUMBER LMK1400909
RLLocal storm report, Oct 7, 7:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 4 N SWITZER 38.31N 84.75W
10/07/2014 E0.70 INCH FRANKLIN KY EMERGENCY MNGR
&&
EVENT NUMBER LMK1400910
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:01 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 6, 8:03 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 62 min |
| Oct 6, 8:14 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 21 min |
| Oct 6, 8:21 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 59 min |
| Oct 6, 8:23 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 27 min |
| Oct 6, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 23 min |
| Oct 6, 8:38 PM EDT | Special Weather Statement | LMK | Franklin, Shelby | 27 min |
| Oct 6, 8:39 PM EDT | Special Weather Statement | LMK | Adair | 46 min |
| Oct 6, 8:43 PM EDT | Special Weather Statement | LMK | Nelson | 32 min |
| Oct 6, 8:59 PM EDT | Special Weather Statement | LMK | Jessamine, Mercer | 31 min |
| Oct 6, 9:50 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 30 min |
| Oct 6, 10:28 PM EDT | Special Weather Statement | LMK | Rockcastle | 22 min |
| Oct 7, 1:59 AM EDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 46 min |
| Oct 7, 2:27 AM EDT | Special Weather Statement | LMK | Edmonson, Hart | 18 min |
| Oct 7, 2:34 AM EDT | Special Weather Statement | LMK | Casey, Lincoln, Taylor | 31 min |
| Oct 7, 2:45 AM EDT | Special Weather Statement | LMK | Butler | 20 min |
| Oct 7, 3:08 AM EDT | Special Weather Statement | LMK | Butler, Edmonson, Hart | 42 min |
| Oct 7, 3:21 AM EDT | Special Weather Statement | LMK | Boyle | 19 min |
| Oct 7, 3:49 AM EDT | Special Weather Statement | LMK | Edmonson, Green, Hart | 31 min |
| Oct 7, 4:06 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 29 min |
| Oct 7, 4:22 AM EDT | Severe Thunderstorm Warning | LMK | Adair | 28 min |
| Oct 7, 4:27 AM EDT | Special Weather Statement | LMK | Green | 28 min |
| Oct 7, 4:34 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe, Russell | 31 min |
| Oct 7, 4:39 AM EDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Oct 7, 4:58 AM EDT | Special Weather Statement | LMK | Russell | 22 min |
| Oct 7, 5:03 AM EDT | Severe Thunderstorm Warning | LMK | Russell | 13 min |
| Oct 7, 9:27 AM EDT | Special Weather Statement | LMK | Harrison | 28 min |
| Oct 7, 11:47 AM EDT | Special Weather Statement | LMK | Meade | 28 min |
| Oct 7, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 7, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 31 min |
| Oct 7, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby, Woodford | 30 min |
| Oct 7, 3:43 PM EDT | Tornado Warning | LMK | Harrison, Scott | 32 min |
| Oct 7, 3:48 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 32 min |
| Oct 7, 4:04 PM EDT | Special Weather Statement | LMK | Lincoln | 31 min |
| Oct 7, 4:12 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 28 min |
| Oct 7, 4:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 32 min |
| Oct 7, 4:18 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 14 min |
| Oct 7, 4:20 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 30 min |
| Oct 7, 4:36 PM EDT | Tornado Warning | LMK | Lincoln | 19 min |
| Oct 7, 6:08 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Oct 7, 6:11 PM EDT | Tornado Warning | LMK | Henry, Oldham, Shelby | 24 min |
| Oct 7, 6:22 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 16 min |
| Oct 7, 6:36 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Oct 7, 6:42 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas, Scott | 43 min |
| Oct 7, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 30 min |
| Oct 7, 6:49 PM EDT | Tornado Warning | LMK | Bourbon | 31 min |
| Oct 7, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 30 min |
| Oct 7, 7:03 PM EDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 32 min |
| Oct 7, 7:30 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette, Scott | 25 min |
| Oct 7, 7:43 PM EDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 7:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.